MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US 12/14 ARTICUL 40MM M SPEC-2; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS INC US 12/14 ARTICUL 40MM M SPEC-2; ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Catalog Number 136504000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Foreign Body Reaction (1868); Osteolysis (2377); Metal Related Pathology (4530); Unspecified Tissue Injury (4559)
Date of Event 03/23/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint (b)(4).D6, h4: the information provided regarding the manufacturing date and implantation date are identified to be conflicting.Continued follow-up is being conducted and any additional information received will be reported.E3 initial reporter occupation: lawyer.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Litigation and medical records received.Plaintiff had a total hip arthroplasty on april 8, 2008 due to severe degenerative joint disease.Plaintiff underwent a total hip arthroplasty revision on (b)(6) 2023 due to significant osteolytic material noted throughout the proximal femur, grayish type fluid noted throughout soft tissue.Plaintiff underwent workup which showed that there was loosening of the femoral stem.This is a metal on metal articulation and cobalt and chromium blood levels were noted to be elevated and recommended that he proceed with revision of the femoral component and removal of the acetabular liner to convert to a dual mobility type construct.Plans were then made to proceed with revision of acetabulum and femur.Doi: (b)(6) 2008.Dor: (b)(6) 2023.Right hip.

Brand Name
12/14 ARTICUL 40MM M SPEC-2
Common Device Name
ARTICULEZE HEAD (12/14 TAPER) : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key19527401
Report Number1818910-2024-12806
Device Sequence Number18068415
Product Code LPH
UDI-Device Identifier10603295032946
UDI-Public(01)10603295032946(10)2233203
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K060031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/18/2011
Device Catalogue Number136504000
Device Lot Number2233203
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/30/2024
Initial Report FDA Received Date06/13/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORAIL2 NON COL HO SIZE 13; PINN CAN BONE SCREW 6.5MMX30MM; PINNACLE MTL INS NEUT40IDX58OD; PINNACLE SECTOR II CUP 58MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR
Patient SexMale